Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 129, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 28, 2017, 2:47 AM CDT for Etowah County, St. Clair County, Alabama. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2017, 2:47 AM CDT (07:47 UTC)
- Expired
- May 28, 2017, 3:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Etowah County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 98 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:18 AM CDT | TSTM WND DMG | 2 E St. Clair Springs, AL | ALABAMA HWY 23 BLOCKED BY DOWNED TREES AT THE INTERSECTION OF HWY 23 AND COUNTY RD 222. LOTS OF TREES REPORTED DOWN ON COUNTY ROAD 222. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1881 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 10.1
The text
As transmitted.
311
WUUS54 KBMX 280747
SVRBMX
ALC055-115-280845-
/O.NEW.KBMX.SV.W.0129.170528T0747Z-170528T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
247 AM CDT SUN MAY 28 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Etowah County in northeastern Alabama...
St. Clair County in Alabama...
* Until 345 AM CDT
* At 246 AM CDT, severe thunderstorms were located along a line
extending from County Line to near Rosa to near Guntersville,
moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Gadsden, Pell City, Rainbow City, Hokes Bluff, Springville,
Odenville, Lincoln, Attalla, Glencoe, Margaret, Argo, Ashville,
Riverside, Sardis City, Ragland, Steele, Altoona, Walnut Grove,
Reece City and Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3412 8579 3393 8574 3395 8588
3384 8607 3377 8605 3367 8615 3369 8620
3359 8619 3358 8622 3355 8619 3369 8653
3379 8658 3382 8643 3389 8634 3393 8632
3394 8637 3410 8630 3420 8610 3420 8584
TIME...MOT...LOC 0746Z 289DEG 45KT 3384 8670 3402 8644 3430 8630
HAIL...<.75IN
WIND...70MPH
$$
32/Davis3 follow-up statements
746
WWUS54 KBMX 280805
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
305 AM CDT SUN MAY 28 2017
ALC055-115-280845-
/O.CON.KBMX.SV.W.0129.000000T0000Z-170528T0845Z/
Etowah AL-St. Clair AL-
305 AM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR ETOWAH AND ST. CLAIR COUNTIES...
At 305 AM CDT, severe thunderstorms were located along a line
extending from near Springville to Steele to near Crossville, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Gadsden, Pell City, Rainbow City, Hokes Bluff, Springville,
Odenville, Lincoln, Attalla, Glencoe, Margaret, Argo, Ashville,
Riverside, Sardis City, Ragland, Steele, Altoona, Walnut Grove, Reece
City and Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3411 8584 3412 8579 3393 8574 3395 8588
3384 8607 3377 8605 3367 8615 3369 8620
3359 8619 3358 8622 3355 8619 3369 8653
3379 8658 3382 8643 3389 8634 3393 8632
3394 8637 3410 8630 3420 8610 3420 8584
TIME...MOT...LOC 0805Z 289DEG 45KT 3376 8644 3394 8618 3422 8604
HAIL...<.75IN
WIND...70MPH
$$
32/Davis172
WWUS54 KBMX 280828
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
328 AM CDT SUN MAY 28 2017
ALC055-115-280845-
/O.CON.KBMX.SV.W.0129.000000T0000Z-170528T0845Z/
Etowah AL-St. Clair AL-
328 AM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN ETOWAH AND CENTRAL ST. CLAIR COUNTIES...
At 328 AM CDT, severe thunderstorms were located along a line
extending from near Pell City to 6 miles northeast of Ohatchee to
Ballplay, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Pell City, Rainbow City, Hokes Bluff, Springville,
Odenville, Lincoln, Glencoe, Margaret, Argo, Ashville, Riverside,
Ragland, Reece City, Tabor Road, Branchville, Ballplay, Gadsden Mall,
Noccalula Falls and Southside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3412 8579 3393 8574 3395 8588
3384 8607 3377 8605 3367 8616 3369 8620
3359 8619 3358 8622 3355 8619 3369 8653
3374 8655 3378 8640 3388 8617 3404 8605
3420 8592 3420 8584
TIME...MOT...LOC 0828Z 291DEG 35KT 3362 8634 3387 8597 3407 8581
HAIL...<.75IN
WIND...60MPH
$$
32/Davis218
WWUS54 KBMX 280838
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
338 AM CDT SUN MAY 28 2017
ALC055-115-280848-
/O.EXP.KBMX.SV.W.0129.000000T0000Z-170528T0845Z/
Etowah AL-St. Clair AL-
338 AM CDT SUN MAY 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ETOWAH AND CENTRAL ST.
CLAIR COUNTIES WILL EXPIRE AT 345 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
LAT...LON 3411 8584 3412 8579 3393 8574 3395 8588
3384 8607 3377 8605 3367 8616 3369 8620
3359 8619 3358 8622 3355 8619 3369 8653
3374 8655 3378 8640 3388 8617 3404 8605
3420 8592 3420 8584
TIME...MOT...LOC 0838Z 289DEG 45KT 3358 8621 3383 8584 3403 8568
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:31 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 28, 12:31 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1231 AM CDT Sun May 28 2017 .UPDATE... For 06Z Aviation. && .SHORT TERM... Tonight. Confidence is increasing now that showers and thunderstorms will begin to impact the area more tonight than this afternoon, so have removed the severe potential for this afternoon but added it in for tonight through the overnight hours as the next system moves into the region. Again activity will develop north and west of the area so to what extent will it hold together will determine the extent of the strong to to isolated severe storms. The HRRR has been hinting at this for several hourly runs and now the ARW is on board with the activity. Still some uncertainties with the activity as it will be outflow driven. As for the models the HRRR does have the best handle on current activity and again has for several runs now, so will adjust the forecast to closely represent the HRRR. 16 .LONG TERM... Sunday through Friday. The forecast for Sunday will largely hinge on the MCS expected to approach the area from the northwest late tonight. General consensus from the latest CAMs is that a chance of isolated to scattered showers and storms will linger for a couple hours past 12Z as an outflow boundary moves in. These would likely be in a weakened state due to the time of day and the continued presence of strong mid-level capping over the area associated with a strong EML. This outflow boundary would need to be watched for additional re-development of showers and storms later in the day, but latest guidance suggests it will retreat north of the forecast area by afternoon. This would leave the forecast area in a capped air mass with a lack of forcing to break the cap during the afternoon, as 700 mb temperatures will remain around +10-11C with dry air also present at mid-levels and the front well off to the west. For the late afternoon, will leave just a slight chances of an isolated shower/storm across the northern half of Central Alabama. If a storm develops in the afternoon, it would likely be strong to severe with hail/wind given high CAPE, steep mid-level lapse rates, and 35-45 kts of 0-6 km bulk shear. But, confidence in development is too low to include in the HWO at this time. Greater chances of showers and storms will come after sunset Sunday night, more likely some time after the 10pm-midnight timeframe. A decelerating cold front will move in from the northwest, extending southwestward from low pressure over the Great Lakes. Weak height falls will occur as the trough over the north-central US causes the Gulf ridge to be suppressed eastward, and the forecast area will begin to feel the influence of the right entrance region of a jet streak over the Ohio Valley. This upper-level forcing will result in cooling at 700 mb and allow the cap to weaken. Will keep an eye on this late Sunday night period for any strong to severe threat given the instability still present, but time of day will not be particularly favorable and bulk shear somewhat marginal. Numerous showers and thunderstorms are expected for Memorial Day in the southwest to northeast oriented moisture axis along and south of the front which will have stalled. These will be aided by weak shortwaves in the southwest flow aloft to the south of the strong upper low over the Great Lakes. Strong storms will continue to be possible, and an isolated severe storm cannot be ruled out. 0-6 km bulk shear values will be marginal at 25-35 kts, mid- level lapse rates will be weakening, and profiles will be fairly saturated. Ongoing precipitation may also hamper destabilization. Therefore, chances of an organized threat are too low to mention in the HWO at this time. The forecast area will remain in the moisture axis south of the old front Tuesday and Wednesday with continued cyclonic upper- level flow south of the upper low lifting into Ontario. Scattered showers and storms will continue across the area, with the best chances around peak heating. For the rest of the week, the upper low will continue to lift northeastward while ridging develops over the Plains. A few southern stream waves will try to under-cut the ridge. A warm and humid air mass will remain in place over Central Alabama, with continued summertime afternoon scattered showers and thunderstorms. 32/Davis && .AVIATION... 06Z TAF Discussion. There will be two primary aviation weather concerns in the short term. A line of intense thunderstorms with strong winds will move across north central Alabama through 10z. The strongest part of the convective line was currently over northern Mississippi and will track across the northern half of Alabama during the overnight hours. Wind gusts up to 50 knots are possible along the leading edge of the line. The other area of concern is an area of low cigs along the Gulf Coast spreading rapidly northward. The cigs have bases arnd 1500 feet agl and will spread into KMGM and KTOI by 08z. The convective line to the north may reach the northern TAF sites before the low cigs can spread this far north. Conds should improve after 15z as an upper level inversion spreads back over the area during the day Sunday and limits convective activity. 58/rose && .FIRE WEATHER... A few showers and storms will be possible across the north through Sunday, but most areas will remain warm and dry. The best rain chances hold off until Sunday night into Monday when the next upper level system and surface front approach. Critical fire weather conditions are not expected. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 86 69 81 65 80 / 40 60 60 40 50 Anniston 87 69 83 66 79 / 30 50 60 40 60 Birmingham 88 71 83 68 80 / 40 60 60 50 60 Tuscaloosa 89 71 84 67 82 / 30 60 70 50 60 Calera 88 71 83 67 80 / 20 60 70 50 60 Auburn 87 71 84 68 81 / 10 30 60 30 40 Montgomery 90 73 87 68 83 / 10 30 60 40 50 Troy 90 71 86 67 84 / 10 20 60 20 40 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 27, 8:22 PM CDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 822 PM CDT Sat May 27 2017 ALZ011>015-017>050-290430- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 822 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Damaging straight line winds and large hail are possible after midnight across north central Alabama, as far south as the I-20 corridor. A line of strong to severe thunderstorms will push southward out of Tennessee later this evening and across north Alabama during the overnight hours. Areas that will see the highest chances for severe weather will include areas along and north of a line from Millport to Pinson to Anniston. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed later tonight across north Central Alabama.
In the hours before
Special weather statement, May 27, 11:42 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1142 PM CDT SAT MAY 27 2017
ALZ017-018-280515-
Etowah AL-Blount AL-
1142 PM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT AND NORTHERN
ETOWAH COUNTIES UNTIL 1215 AM CDT...
At 1141 PM CDT, Doppler radar was tracking an outflow boundary well
ahead of thunderstorms along a line extending from near Arab to
Cherokee Rock Village. Movement was south at 30 mph.
Winds up to 40 mph will be possible with this outflow boundary.
Locations impacted include...
Gadsden, Hokes Bluff, Blountsville, Sardis City, Snead, Susan Moore,
Walnut Grove, Reece City, McLarty, Ballplay, Tabor Road, Aurora,
Strawberry, Noccalula Falls, Brooksville, Ridgeville, Howelton,
Crudup, Mountainboro and Keener.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3410 8630 3418 8619 3419 8611 3420 8610
3420 8584 3411 8584 3412 8579 3410 8580
3400 8574 3410 8658 3417 8657 3419 8655
3420 8655 3425 8652 3426 8649 3426 8645
TIME...MOT...LOC 0441Z 356DEG 24KT 3430 8657 3421 8582
32/DavisLocal storm report, May 28, 1:36 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG HACKLEBURG 34.28N 87.83W
05/28/2017 MARION AL TRAINED SPOTTER
WIND DAMAGE TO A MOBILE HOME. UNDERPINNING
BLOWN OUT AND AWAY FROM HOME.
&&
HASpecial weather statement, May 28, 1:41 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
141 AM CDT SUN MAY 28 2017
ALZ020-280715-
Cherokee AL-
141 AM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY
UNTIL 215 AM CDT...
At 141 AM CDT, Doppler radar was tracking a strong thunderstorm over
Little River Falls, or near Little River Canyon National Preserve,
moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, New Moon, Chesterfield and Little River Canyon Np.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3432 8547 3433 8568 3436 8567 3437 8563
3439 8562 3440 8563 3440 8561 3444 8558
3446 8558 3447 8557 3449 8557 3449 8556
3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 0641Z 266DEG 35KT 3440 8559
32/DavisLocal storm report, May 28, 1:55 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG HAMILTON 34.14N 87.98W
05/28/2017 MARION AL PUBLIC
NUMEROUS TREES AND POWERLINES DOWN AROUND
HAMILTON.
&&
HALocal storm report, May 28, 1:59 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 1 W HACKLEBURG 34.27N 87.85W
05/28/2017 MARION AL TRAINED SPOTTER
METAL OUTBUILDING BLOW DOWN AND ACROSS CR
345. SAME AREA AS MOBILE HOME DAMAGE
PREVIOUSLY REPORTED.
&&
HASpecial weather statement, May 28, 2:13 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
213 AM CDT SUN MAY 28 2017
ALZ022-023-280830-
Pickens AL-Tuscaloosa AL-
213 AM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA AND PICKENS COUNTIES
UNTIL 330 AM CDT...
At 212 AM CDT, Doppler radar was tracking gusty winds along an
outflow boundary extending from near Jasper to near Belk to near
Steens. Movement was south at 40 mph.
Wind gusts of 50 to 55 mph will be possible ahead of a line of
showers and thunderstorms. These could bring down large branches and
weak trees.
Locations impacted include...
Tuscaloosa, Northport, Aliceville, Gordo, Reform, Carrollton,
Pickensville, Holt, Lake View, Brookwood, Coaling, Vance, Coker,
Ethelsville, McMullen, Samantha, McFarland Mall, Benevola, Johnston
Lake and Lake Lurleen State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3353 8827 3352 8768 3361 8763 3360 8737
3359 8732 3352 8732 3351 8726 3346 8734
3331 8716 3328 8707 3322 8710 3324 8714
3319 8720 3313 8720 3313 8728 3301 8732
3302 8783 3315 8784 3304 8804 3299 8834
TIME...MOT...LOC 0712Z 355DEG 35KT 3391 8733 3363 8788 3358 8824
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:49 PM CDT | Special Weather Statement | BMX | Cherokee | 71 min |
| May 27, 11:42 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| May 28, 12:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 70 min |
| May 28, 1:09 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 81 min |
| May 28, 1:21 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 69 min |
| May 28, 1:41 AM CDT | Special Weather Statement | BMX | DeKalb | 34 min |
| May 28, 2:13 AM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 77 min |
| May 28, 2:22 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 53 min |
| May 28, 2:28 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 77 min |
| May 28, 3:09 AM CDT | Special Weather Statement | BMX | Cherokee | 51 min |
| May 28, 3:19 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee | 56 min |
| May 28, 3:34 AM CDT | Special Weather Statement | BMX | Talladega | 56 min |
| May 28, 3:40 AM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 50 min |
| May 28, 4:08 AM CDT | Special Weather Statement | BMX | Clay, Randolph | 67 min |
| May 28, 12:38 PM CDT | Special Weather Statement | BMX | Pike | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.